# SDR SWAA990706

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545866
- Condition: Corroded
- Location: Bs 713-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION AT KEEL BEAM RT SIDE BS 713 TO 720.  REPAIRED BEAM PER ER N99-5203A.
